Related Questions

Is Depo-Provera provera (medroxyprogesterone) safe to take? I am afraid of infertility and hair loss.

Relatively. In the right person, Depo-Provera provera (medroxyprogesterone) has a long proven safety track. If you do go forth with Depo-Provera provera (medroxyprogesterone), there is a chance when you stop it, that it might take longer to get pregnant than other forms of contraception but permanent infertility isn't really an issue. Hair loss is associated with Depo-Provera provera (medroxyprogesterone) but it one of the more uncommon side effects and isn't necessarily permanent. Read more...

I was on depo-provera and noticed significant hair loss. I skipped getting the shot late nov. And it got worse. Will my hair grow back in time?

Should be seen. You should have testing for thyroid, iron-deficiency, or other causes of hair loss, but it is a side effect of Depo-Provera provera (medroxyprogesterone). It is a difficult problem to 'fix', takes a lot of time, and not a lot of helpful, effective interventions/treatments available. A dermatologist can help. Read more...

I'm on the Depo-Provera shot it's been 5 weeks since first shot. I have noticeable hair loss. What can I do to help this? Will biotin prevent this while on it?

Usually temporary. in general things that effect the hair follicle are about 2 months BEFORE you notice it, since it usually takes that long until the hair shaft reaches the surface. Any hormone change ( or any other stress, like anesthesia)can cause a temporary hair rhythm change, but after about another 8 weeks you will notice it is all coming back... keep up good nutrition, stable healthy diet rich in protein. Read more...

I got the Depo-Provera shot about 2 yrs ago and ever since I've experinced a mass hair loss what can I do to help with regrowth?

See a dermatologist. Provera (medroxyprogesterone) often causes hair change ; acne due to androgen effects. Are you taking any meds or supplements now? Excess vit a will also cause hair loss (from pills, not foods). You may benefit from evaluation, minoxidil, spironolactone. Blood tests ; skin exam are indicated.What do you mean by "vitamin deficiency"? You need to address this as a specific issue with a dermatologist. Read more...

I've been on the Depo-Provera shot for 4 years ive been losing hair like crazy its so thin now if I get off it will it grow back? And is there a diff method?

Stop Depo. Depo use for more than 2 years is associated with a reversible loss in bone density. It is not recommended for use longer than 2 years unless other methods cannot be used. Hair loss and excessive hair growth have been reported with depo. Discontinue use and speak with your physician about alternate methods. The reversibility of the hair loss has not been evaluated. Read more...